# SDR DALA2025071505307

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 AFT FUSELAGE PASSENGER CABIN FLOOR STRUCTURE AREA BETWEEN FR67+ 340MM AND FR68 AT Y1243. AFT PASSENGER DOOR SILL BEAM WITH CORROSION. CORRECTIVE ACTION: PERFORMED PERMANENT CATEGORY A REPAIR AT AFT FUSELAGE PASSENGER CABIN FLOOR STRUCTURE SILL BEAM SECTION BETWEEM FR67+285MM AND FR68+70MM AT Y=1243MM DUE TO CORROSION OUT LIMITS IAW A319 SRM 53-41-14-300-001. (1082220).
